# SDR UALA2011102805830

- Difficulty date: October 28, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 40,070 hours, 15,397 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 321000M03
- Part serial: 7742
- Condition: Failed
- Location: Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELAC FAULT.   REPLACED CAPT'S ROLL SIDE STICK TRANSDUCER 4CE1 REF AMM AND COMPLETED REJECTION FOLLOW-UP #RFU224068.
